Academic Journals Database
Disseminating quality controlled scientific knowledge

On a class of controlled functional differential inclusions

ADD TO MY LIST
 
Author(s): Sadia Arshad | Vasile Lupulescu

Journal: Le Matematiche
ISSN 0373-3505

Volume: 68;
Issue: 1;
Start page: 53;
Date: 2013;
Original page

Keywords: Causal operator | Differential inclusion | Existence of solutions | Optimal control problem

ABSTRACT
The aim of this paper is to establish the existence of solutions and some properties of solutions set for a class of functional differential equations with causal operator under assumption that the equation satisfies the Carathéodory type condition. Also, an application for an optimal control problem is given.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil